preventing potentially fatal mix-ups between methadone and methylphenidate

Another med error will put the spotlight on preventing potentially fatal mix-ups between methadone and methylphenidate.

In the most recent case, a 7-year-old boy received methadone 10 mg instead of methylphenidate 10 mg. The meds were stored next to each other...and the wrong bottle was selected to fill the Rx.

This is scary because methadone is a powerful opioid...and could cause breathing problems and death if given to the wrong person.

Practical advice for a better career, with unlimited access to CE

Pharmacy Technician's Letter Canada includes:

  • 12 issues every year, with brief articles about new meds and hot topics
  • 200+ CE courses, including the popular CE-in-the-Letter
  • Helpful, in-depth Technician Tutorials
  • Access to the entire archive

Already a subscriber? Log in

Volume pricing available. Get a quote